# SDR 96FDEA01278

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 652163223
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0027)(O02)  LEFT WING INBOARD MID-FLAP TRAILING EDGE WEDGE IS DELAMINATED 6 INCHES FROM INBOARD END UPPER SURFACE.  CORRECTIVE ACTION:  ****S/D****** COMING.
